# SDR UIEA2021121402454

- Difficulty date: December 17, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 94,493 hours, 20,169 cycles
- System (JASC): 3500 · Oxygen System
- Part: Mask
- Part number: MC1025104
- Part serial: SE07888
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT  CAPT.  OXYGEN  MASK  HARNESS FRAYED( REMOVED & REPLACED COCKPIT CAPT OXYGEN MASK AS PER BOEING 767 AMM 35-11-51.  /  OPS CHECK GOOD )
